# SDR HNAA2017122100400

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 54,380 hours, 65,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACRID ODOR PRESENT IN CABIN. SEEMS TO BE FROM FORWARD OVERHEAD AIR VENT.  INSPECTED THE CENTER CEILING AREA FOR SIGNS OF OVERHEAT. GROUND RAN THE ACFT AND OPERATED THE BLEED   SYSTEM AND CYCLED THE INVERTERS. NO DEFECTS OR ODORS PRESENT. OKAY FOR SERVICE.
